Journal article icon

Journal article

Branching spin chain dynamics

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jmmm.2008.03.018

Authors


D'Amico, I More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Materials
Spiller, TP More by this author
Journal:
JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS
Volume:
321
Issue:
8
Pages:
949-956
Publication date:
2009-04-05
DOI:
ISSN:
0304-8853
URN:
uuid:5f5d9e51-dcd6-4255-9f38-937be26ff4e2
Source identifiers:
5873
Local pid:
pubs:5873

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP